Calabi-Yau threefolds of Borcea-Voisin, analytic torsion, and Borcherds products
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 355-393
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__328__355_0,
     author = {Yoshikawa, Ken-Ichi},
     title = {Calabi-Yau threefolds of Borcea-Voisin, analytic torsion, and Borcherds products},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     pages = {355-393},
     zbl = {1200.14075},
     mrnumber = {2674883},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__355_0}
}
Calabi-Yau threefolds of Borcea-Voisin, analytic torsion, and Borcherds products, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 355-393. http://www.numdam.org/item/AST_2009__328__355_0/

[1] W. Barth, C. Peters & A. Van De Ven - Compact complex surfaces, Ergebnisse Math. Grenzg. (3), vol. 4, Springer, 1984. | MR 749574 | Zbl 0718.14023

[2] M. Bershadsky, S. Cecotti, H. Ooguri & C. Vafa - "Holomorphic anomalies in topological field theories", Nuclear Phys. B 405 (1993), p. 279-304. | Article | MR 1240687 | Zbl 0908.58074

[3] M. Bershadsky, S. Cecotti, H. Ooguri & C. Vafa, "Kodaira-Spencer theory of gravity and exact results for quantum string amplitudes", Comm. Math. Phys. 165 (1994), p. 311-427. | Article | MR 1301851 | Zbl 0815.53082

[4] J.-M. Bismut - "Equivariant immersions and Quillen metrics", J. Differential Geom. 41 (1995), p. 53-157. | Article | MR 1316553 | Zbl 0826.32024

[5] J.-M. Bismut, "Quillen metrics and singular fibres in arbitrary relative dimension", J. Algebraic Geom. 6 (1997), p. 19-149. | MR 1486991 | Zbl 0871.32003

[6] J.-M. Bismut & J.-B. Bost - "Fibrés déterminants, métriques de Quillen et dégénérescence des courbes", Acta Math. 165 (1990), p. 1-103. | Article | MR 1064578 | Zbl 0709.32019

[7] J.-M. Bismut, H. Gillet & C. Soulé - "Analytic torsion and holomorphic determinant bundles I, II, III", Commun. Math. Phys. 115 (1988), p. 49-78, 79-126, 301-351. | Article | MR 929146 | Zbl 0651.32017

[8] J.-M. Bismut & G. Lebeau - "Complex immersions and Quillen metrics", Publ. Math. I.H.É.S. 74 (1991). | Numdam | MR 1188532 | Zbl 0784.32010

[9] C. Borcea - "K3 surfaces with involution and mirror pairs of Calabi-Yau manifolds", in Mirror symmetry, II, AMS/IP Stud. Adv. Math., vol. 1, Amer. Math. Soc., 1997, p. 717-743. | MR 1416355 | Zbl 0939.14021

[10] R. E. Borcherds - "Monstrous moonshine and monstrous Lie superalgebras", Invent. Math. 109 (1992), p. 405-444. | Article | MR 1172696 | Zbl 0799.17014

[11] R. E. Borcherds, "The moduli space of Enriques surfaces and the fake Monster Lie superalgebra", Topology 35 (1996), p. 699-710. | Article | MR 1396773 | Zbl 0886.14015

[12] R. E. Borcherds, "Automorphic forms with singularities on Grassmannians", Invent. Math. 132 (1998), p. 491-562. | Article | MR 1625724 | Zbl 0919.11036

[13] D. J. Burns & M. Rapoport - "On the Torelli problem for kählerian K-3 surfaces", Ann. Sci. École Norm. Sup. 8 (1975), p. 235-273. | Article | Numdam | MR 447635 | Zbl 0324.14008

[14] H. Fang, Z. Lu & K.-I. Yoshikawa - "Analytic torsion for Calabi-Yau threefolds", J. Differential Geom. 80 (2008), p. 175-259. | Article | MR 2454893 | Zbl 1167.32016

[15] H. Grauert & R. Remmert - "Plurisubharmonische Funktionen in komplexen Räumen", Math. Z. 65 (1956), p. 175-194. | Article | MR 81960 | Zbl 0070.30403

[16] V. A. Gritsenko & V. V. Nikulin - "K3 surfaces, Lorentzian Kac-Moody algebras and mirror symmetry", Math. Res. Lett. 3 (1996), p. 211-229. | Article | MR 1386841 | Zbl 0871.14031

[17] V. A. Gritsenko & V. V. Nikulin, "Siegel automorphic form corrections of some Lorentzian Kac-Moody Lie algebras", Amer. J. Math. 119 (1997), p. 181-224. | Article | MR 1428063 | Zbl 0914.11020

[18] V. A. Gritsenko & V. V. Nikulin, "Automorphic forms and Lorentzian Kac-Moody algebras. I", Internat. J. Math. 9 (1998), p. 153-199. | Article | MR 1616925 | Zbl 0935.11015

[19] J. A. Harvey & G. Moore - "Exact gravitational threshold correction in the Ferrara-Harvey-Strominger-Vafa model", Phys. Rev. D 57 (1998), p. 2329-2336. | Article | MR 1607775

[20] P. Henry-Labordère, B. Julia & L. Paulot - "Borcherds symmetries in M-theory", J. High Energy Phys. 4 (2002), No. 49, 31. | MR 1911396

[21] H. Imura - Relation between the denominator formulae for generalized Kac-Moody superalgebras and automorphic forms, Master's Thesis, University of Tokyo, 2000.

[22] S. Kobayashi - "Geometry of bounded domains", Trans. Amer. Math. Soc. 92 (1959), p. 267-290. | Article | MR 112162 | Zbl 0136.07102

[23] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics, vol. 2, Marcel Dekker Inc., 1970. | MR 277770 | Zbl 0207.37902

[24] K. Köhler & D. Roessler - "A fixed point formula of Lefschetz type in Arakelov geometry. I. Statement and proof, Invent. Math. 145 (2001), p. 333-396. | Article | MR 1872550 | Zbl 0999.14002

[25] X. Ma - "Submersions and equivariant Quillen metrics", Ann. Inst. Fourier (Grenoble) 50 (2000), p. 1539-1588. | Article | Numdam | MR 1800127 | Zbl 0964.58025

[26] V. Maillot & D. Rössler - "Formes automorphes et théorèmes de Riemann-Roch arithmétiques", preprint arXiv:0806.1765, 2008. | MR 2674879

[27] Y. I. Manin - Cubic forms, second ed., North-Holland Mathematical Library, vol. 4, North-Holland Publishing Co., 1986. | MR 833513 | Zbl 0582.14010

[28] V. V. Nikulin - "Integral symmetric bilinear forms and some of their applications", Math. USSR Izv. 14 (1980), p. 103-167. | Article | Zbl 0427.10014

[29] V. V. Nikulin, "Factor groups of groups of automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections", J. Soviet Math. 22 (1983), p. 1401-1476. | Article | Zbl 0508.10020

[30] V. V. Nikulin, "Reflection groups in Lobachevskiï spaces and an identity for the denominator of Lorentzian Kac-Moody algebras", Izv. Ross. Akad. Nauk Ser. Mat. 60 (1996), p. 73-106. | MR 1399419 | Zbl 0977.17019

[31] I. Piatetskii-Shapiro & I. R. Shafarevich - "A Torelli theorem for algebraic surfaces of type K3", Math. USSR Izv. 35 (1971), p. 530-572. | MR 284440 | Zbl 0219.14021

[32] D. Quillen - "Determinants of Cauchy-Riemann operators over a Riemann surface", Funct. Anal Appl. 19 (1985), 31-34. | Article | Zbl 0603.32016

[33] D. B. Ray & I. M. Singer - "Analytic torsion for complex manifolds", Ann. of Math. 98 (1973), p. 154-177. | Article | MR 383463 | Zbl 0267.32014

[34] N. R. Scheithauer - "The fake monster superalgebra", Adv. Math. 151 (2000), p. 226-269. | Article | MR 1758247 | Zbl 0982.17011

[35] Y. T. Siu - "Analyticity of sets associated to Lelong numbers and the extension of closed positive currents", Invent. Math. 27 (1974), p. 53-156. | Article | MR 352516 | Zbl 0289.32003

[36] C. Voisin - "Miroirs et involutions sur les surfaces K3", Astérisque 218 (1993), p. 273-323. | MR 1265318 | Zbl 0818.14014

[37] K.-I. Yoshikawa - "K3 surfaces with involution, equivariant analytic torsion, and automorphic forms on the moduli space", Invent. Math. 156 (2004), p. 53-117. | Article | MR 2047658 | Zbl 1058.58013

[38] K.-I. Yoshikawa, "K3 surfaces with involution, equivariant analytic torsion, and automorphic forms on the moduli space II: A structure theorem", preprint http://kyokan.ms.u-tokyo.ac.jp/users/preprint/pdf/2007-12.pdf, 2007. | Zbl 1274.14046

[39] K.-I. Yoshikawa, "On the singularity of Quillen metrics", Math. Ann. 337 (2007), p. 61-89. | Article | MR 2262777 | Zbl 1126.32029